# SDR ASAA2025082660600

- Difficulty date: August 26, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 52,686 hours, 18,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A81247U12
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RBL 22 RH FWD SHIELD IS CORRODED. GROUNDED - YES. REMOVED AND REPLACED SHIELD IAW BOEING 737-800 SRM 51-40-02-OG-OW:.800 O:.050 R:.015 L:1.2 D:.035.
